# SDR CA150814010

- Difficulty date: August 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 4,178 hours
- Engine: Pwa PT642A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1013810009
- Condition: Faulty
- Location: Engine
- Part time: 3,800 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) THE AIRCRAFT COMMENCED TAKEOFF RUN AT ABOUT 1100 POUNDS OF TORQUE (ABOUT HALF OF TAKEOFF POWER) THE CREW NOTICED THAT THE RIGHT RUDDER BOOST HAD ACTIVATED AND REJECTED TAKEOFF AND EXITED THE RUNWAY AT TAXIWAY (LESS THAN HALF OF THE TOTAL RUNWAY AVAILABLE TO US). WE RECEIVED PERMISSION FROM THE TOWER TO DO A GROUND RUN ON THE BUTTON OF THE RUNWAY TO ISOLATE THE PROBLEM. THE PROBLEM WAS ISOLATED TO THE RUDDER BOOST SYSTEM. MAINTENANCE ISOLATED THE DEFECT TO THE RIGHT ENGINE INSTRUMENT AND ENVIRONMENTAL BLEED VALVE BEING STUCK IN THE CLOSED POSITION. A NEW VALVE WAS INSTALLED AND THE SYSTEM GROUND FUNCTION CHECKED SERVICEABLE.
